Journal Publication

    1.  (BOOK) Y. Choie and MH. Lee, “Jacobi-Like Forms, Pseudodifferential Operators, and Quasimodular Forms”, 318 page ,Springer Monographs in Mathematics on  Springer  Verlag  2019 (eBook ISBN978-3-030-29123-5)
    2. Y. Choie and Y. Zhang, “Kernels for Products of Hilbert L-functions”,  online first in  Mathematische Zeitschrift (18 pages)DOI: 10.1007/s00209-019-02355-0;   arXiv 1905.02539
    3. R. Bruggeman and Y. Choie,  “Modular cocycles and Cup product” ,  Advances in Mathematics 351 (2019) 296-342:  arXiv:1811.10359
    4. Y. Choie, Y. Park and D. Zagier, Periods of modular forms on \Gamma_0(N) and Products of Jacobi Theta functions,  Journal of the European Mathematical Society, Vol. 21, Issue 5, pp 1379 – 1410 (2019)
    5. Y. Choie and W. Kohnen, On Hecke L-functions attached to half-integral weight modular forms, Jour. Number Theory 189 (2018), 131–137 ; arXiv:1712.05660v1
    6. R. Bruggeman, Y. Choie and N. Diamantis, Holomorphic automorphic forms and cohomology, Memoirs of the American Mathematical Society,   253 (2018), no. 1212, vii+167 pp. ISBN: 978-1-4704-2855-6 ; axXiv:1404.6718
    7.  Y. Choie, and K. Matsumoto,   Functional equations for double series of Euler-Hurwitz-Barnes type with coefficients. Various aspects of multiple zeta values, 91–109, RIMS Kôkyûroku Bessatsu, B68, Res. Inst. Math. Sci. (RIMS), Kyoto, 2017
    8. K. Alladi, B . Berndt, Y. Choie, W. Pribitkin, ” Preface” , Ramanujan J. 41 (2016), no. 1-3, 1–2,Special memorial volume of Professor Marvin Knopp.
    9. Y. Choie, “Parabolic Cohomology and Multiple Hecke $L$-values”, Ramanujan Journal, Nov 2016. Volume 41, Issue 1, pp 543–561, Memorial Volume of Professor Marvin Knopp (2016)
    10. Y. Choie and W. Kohnen, ” Transcendence of zeros of Jacobi forms” , Ramanujan J. 41 (2016), no. 1-3, 319–322 Memorial Volume of Professor Marvin Knopp .
    11. R. Bruggeman and Y. Choie, “Multiple period integrals and cohomology”, Algebra and Number Theory (2016), no. 3, 645-664; axXiv: 1512.06225
    12. Y. Choie and S. Lim, ” Shimura lifting on weak Maass forms”, Acta Arithmetica 713 (2016), no.1, 1-18
    13. Y. Choie and K. Matsumoto, “Functional equations for double series of Euler type with coefficients”, Advances in Mathematics, Vol 292, 9 April 2016, pp 529-557; arXiv:1306.0987
    14. Y. Choie and M. Lee, “Symmetric tensor representations, quasimodular forms and weak Jacobi forms” ,  Advances in Mathematics, 287 (2016) 567-599
    15. Y. Choie and MH. Lee, “Quasimodular forms and Jacobi-like forms”, Mathematische Zeitschrift (2015) 280, 643-667.
    16. Y. Choie, S. Gun and W. Kohnen, “An explicit bound for the first sign change of the Fourier coefficients”, International Mathematics Research Notices, 2015
    17. D. Bump and Y. Choie, “Schubert Eisenstein series”, American Journal of Mathematics Vol 136, No 6, Dec 2014, 1581-1608.
    18. Y. Choie and S. Jin, “Periods of Jacobi forms and Hecke operator“, Journal of Mathematical Analysis and its Applications 408 (2013), no. 1, 345–354
    19. Y. Choie and W. Kohnen, “On the Fourier coefficients of modular forms of half-integral weight“, International Journal of Number Theory (2013) no 8, 1879-1883.
    20. B. Cho and Y. Choie, “On harmonic Maass forms of half integral weight“, Proc. Amer. Math. Soc 141 (2013), no. 8, 2641-2652.
    21. Y. Choie and W. Kohnen, “A short remark on sign changes of Fourier coefficients of half-integral weight modular forms“, Archiv der Mathematik 100 (4) , pp. 333-336 (2013)
    22. Y. Choie and K. Ihara, “Iterated period integrals and multiple Hecke L-functions“, Manuscripta Mathematica, September 2013, Volume 142, Issue 1, pp 245-255
    23. D. Choi, Y. Choie and T. Kikuta, ” Sturm type theorem for Siegel modular forms of genus 2 modulo p“, Acta Arithmetica 158 (2) , pp. 129-139 (2013)
    24. Y. Choie, S. Dougherty and Hongwei Liu, ” Jacobi Forms and Hilbert-Siegel Modular Forms over Totally Real Fields and Self-Dual Codes over Polynomial Rings Z2m/g(x)“, Ars Combinatoria, volume 107, 141-160 2012.
    25. Y. Choie and W. Kohnen, “Sign changes of Fourier coefficients of entire modular integrals“, Glasgow Mathematical Journal , volume 54, issue 02, pp. 355-358.
    26. Y. Choie and S.Lim, “Eichler Integral, period relations and Jacobi forms”, Mathematische Zeitschrift 12 July (2012), 1-23
    27. Y. Choie and W. Kohnen, “Mellin transforms attached to certain automorphicintegrals”, Journal of Number Theory, Vol 132, No 2, Feb 2012, 301-313
    28. D. Choi, Y. Choie and O. Richter, ” Congruences for Siegel modular forms”, (Congruences pour les formes modulaires de Siegel) Annales de l’institut Fourier, 61 no. 4 (2011), p. 1455-1466
    29. Y. Choie and M. Lee, “Notes on Rankin-Cohen brackets”, Ramanujan Journal (2011) Vol.25, Issue 1, 141-147
    30. B. Cho and Y. Choie, ” Zagier duality for harmonic weak Maass forms of integral weight”, Proceedings of American Mathematical Society, 139, 2011, 787-797
    31. Y. Choie and W.Kohnen, “Fourier coeffcients Siegel-Eisenstein series of odd genus”, Journal of Mathematical Analysis and Applications Volume 374, Issue 1, 1 February 2011, Pages 1-7
    32. Y. Choie and M. Lee, “Dirichlet series of Rankin-Cohen brackets”, Journal of Mathematical Analysis and its Applications, Volume 373, Issue 2, 15 January 2011, Pages 464-474.
    33. K. Betumiya and Y. Choie, “Invariant Ring of Clifford-Weil Group, and Jacobi Forms over Totally Real Field”, Seminaires et Congres 21 (2010), 1-16, Arithmetics, Geometry and Code theory, Francois Rodier, Serge Vladut Seminaires et Congres 21 (2009)
    34. Y. Choie and S. Lim, “The heat operator and mock Jacobi forms”, Ramanujan Journal, Volume 22, Issue 2 (2010), Page 209-209.
    35. D. Choi and Y. Choie, “p-Adic Limit of Weakly Holomorphic Modular Forms of Half integral weight,” Israel Journal of Mathematics, 175 (2010), 61-83
    36. Y. Choie and S. Lim, ” Construction of Jacobi forms associated to indenite quadratic forms”, Ramanujan Journal, 21,1 (2010) 27-39
    37. Y. Choie and W. Kohnen, “The first sign change of Fourier coefficients of cusp forms”, American Journal of Mathematics 131 (2009), no. 2, 517-543.
    38. Y. Choie and O. Richter, ” A combinatorial characterization of Hilbert Jacobi forms”, Rocky Mountain Journal of Mathematics, 39 (2009),no. 2, 455-462.
    39. Y. Choie and M. Lee, “Correspondence among Eisenstein series of weight 2”, Journal of Mathematical Analysis and Applications no. 1, 322-339 (2008)
    40. Y. Choie and W. Kohnen, “A remark on the Ikeda left and local singular series polynomials”, Proceedings of A.M.S., 136 (2008), no. 5, 1559-1563
    41. Y. Choie and P. Sole, “Broue-Enguehard maps and Atkin-Lehner involutions”, European Journal of Combinatorics,Vol.29, 24-34, 2008
    42. Y. Choie and W. Kohnen, “A remark on the Ikeda left and local singular series polynomials”, Proceedings of A.M.S., 135 (2007), 2309-2315.
    43. Y. Choie, N. Lichiardopol. P. Moree and P.Sole, “On Robin’s criterion for the Riemann hypothesis”, Journal de Theeorie des Nombres de Bordeaux, 19 (2007) 357-372
    44. Y.Choie and N. Diamantias, ” Values of L-functions at integers outside the critical strip”, Ramanujan Journal 14(3) : 339 – 350 DEC 2007
    45. Y. Choie and Y. Chung, ” Representations of Binary forms by Quaternary form”s, International Journal of Number Theory, Special Issue for the 72nd birthday of Marvin Knopp (2007) (special issue of M.Knopp’s 72nd Birthday), (2007), no 3, 471-474
    46. Y. Choie and P.Sol/’e, Brou\’e-Enguehard maps and Atkin-Lehner involutions, European Journal of Combinatorics, online Feb. 2007
    47. Y. Choie, Lichiardopol, Moree, Sole, On Robin’s criterion for the Riemann Hypothesis, Journal de Theorie des Nombres de Bordeaux 19( 2007), no 2, 357-372
    48. Y. Choie and N. Diamantias, “Values of L-functions at integers outside the critical strip”, Ramanujan Journal, 14 (3): 339-350, DEC 2007.
    49. Y. Choie and O. Richter, “Classification of the space spanned by theta series and applications”, Proceeding of AMS, 2007
    50. D. Choi and Y. Choie, “On the congruence of Jacobi forms”, Mathematische Zeitschrift, (2007) 256, 287-294
    51. Y. Choie and DH. Choi, Weight-dependent congruence properties of modular forms, Journal of Number Theory 122 (2007), no. 2, 301–313
    52. Y.Choie and MH. Lee, “Rankin-Cohen brackets on Pseudodifferential operators”, Journal of Mathematical analysis and applications 326 (2): 882-895 FEB 15 2007
    53. Y. Choie and Y. Chung, Linear Relations of Theta Series of Genera of Quadratic forms, Journal of Mathematical analysis and applications 325 (2): 1430-1441 JAN 15 2007
    54. Y. Choie, H. Kim and O.Richter, Differential operators on the Hilbert forms, Journal of Number Theory 122 (1): 25-36 JAN 2007
    55. D. Choi and Y. Choie, Linear Relations among the Fourier Coefficients of Modular Forms on the Genus Zero Group $\Gamma_0(N)$ and Their Applications, Journal of Mathematical analysis and applications 326 (1): 655-666 FEB 1 2007
    56. Y. Choie and D. Bump, On derivatives of modular forms of negative weight, Pure and Applied Mathematics Quarterly, Volume 2, No.1 (Special issue: In honor of John H.Coates,Part 1 of 2) 113-135, 2006
    57. Y. Choie and N. Diamantis, Rankin-Cohen brackets on Higher order modular forms, Multiple Dirichlet series, Proceedings of Symposia in Pure Mathematics, Vol 75, 193-201, 2006
    58. Y. Choie and M.Oura, ” The joint weight enumerators and Siegel modular forms”, Proceedings of American Mathematical Society, Vol. 134, 2711-2718, 2006.
    59. Y. Choie and Y. Chung, Linear Relations of Theta Series of Genera of Ternary forms, Acta Arithmetica, Vol.116(4), 287-298, 2005.
    60. Y. Choie and S.T. Dougherty, ” Codes over $\Sigma_{2m}$ and Jacobi forms over the Quaternions”, Applicable Algebra in Engineering, Communication and Computing, Vol.15, No 2, 129-147, 2005.
    61. K. Betumiya and Y.Choie, Codes over $F_4$, Jacobi forms and Hilbert-Siegel modular forms over $Q(\sqrt{5})$, European Journal of Combinatorics, Vol.26(5), 629-650 , 2005.
    62. Y. Choie and S. Dougherty, “Codes over Rings, Complex Lattices and Hermitian Modular forms”, European Journal of Combinatorics, Vol.26(2), 145-165, 2005.
    63. Y. Choie, EK Jeoung and E.Lee, ‘Supersingular hyperellitic curve of genus 2 over finite fields’, Applied Math and Computation, Vol.163(2), 565-576, 2005.
    64. Y. Choie and Y.Taguchi, Simple proof of modular identity of theta series, Proc. Amer. Math. Soc. 1935–1939, 2005.
    65. Y. Choie, E.Lee and E.Jeong, “Efficient Identity-based authenticated key agreement protocol from pairings”, with E.Lee and E.Jeong, Appl. Math. Comput. 162, 179-188, 2005.
      K. Betumiya and Y.Choie, Ozeki Polynomials and Jacobi forms, Ars Combin. 77 , 233–244, 2005.
    66. Y. Choie, W. Kohnen, K.Ono, Linear relations between modular form coefficients and non-ordinary primes. Bull. London Math. Soc. 37 no. 3, 335–341, 2005
    67. Y. Choie and E. Jeoung, Isomorphism classes of elliptic and hyperelliptic curves over finite fields over $\mathbf{F}_{(2g+1)^n}$, Finite Fields and Their Applications, Volume 10, Issue 4 , 583-614, 2004.
    68. Y. Choie and P.Sol\’e, Ternary codes and Jacobi forms, Discrete Math, Vol 281, 81-87, 2004.
    69. Y. Choie and E. Lee, “Implementation of Tate-paring of hyperelliptic curve of genus 2”, ICISC, Lecture Note in Computer Science, 2971, 97-111 2004.
    70. K. Betumiya and Y.Choie, “Jacobi forms over totally real fields and TypeII codes over Galois rings GR$(2^m,f)$”, European Journal of Combinatorics, Vol.25(4), 475-486, 2004.
    71. Y. Choie and W. Kohnen, “Special values of elliptic functions at points of the divisors of Jacobi forms”, Proceeding of AMS, Vol.131(11), 3309-3317, 2003.
    72. Y. Choie and W.Kohnen, “On the Petersson norm of certain Siegel modular forms”, Ramanujan Journal, Vol.7(1), 47-49 2003.
    73. A. Bonnecaze, Y.Choie, S.Dougherty and P.Sole, “Splitting the Shadow”, Discrete Math Journal, Vol. 270, 43-60, 2003.
    74. Y. Choie, S.T. Dougherty and H.Kim, “Complete Joint weight enumerators and Self-Dual codes”, IEEE Transactions on Information Theory, Vol 49, 1275-1283, 2003.
    75. Y. Choie and G.Frey, Preface, The 2000 Com2Mac workshop in Cryptography, Discrete Applied Math. 130, 1, 2003
    76. Y. Choie and J.Lee, “Speeding up the scalar multiplication in the Jacobians of Hyperelliptic curves using Frobenius map”, Lecture note in Computer Science,Vol.2551, 285-295, 2002
    77. Y. Choie and E.Lee, “Jacobi forms over the totally real number fields and Codes over $F_p$”. Illinois Journal of Math, Vol 46(2), 627-643, 2002
    78. Y. Choie and D. Yun, “Isomorphism Classes of Hyperelliptic Curves of Genus 2un over ${F}_{q}”, Lecture Note in Computer Science, Vol. 2384, 190-202,2002
    79. Y. Choie and P.Sole, “Self-dual codes over ${Z_4}$ and half-integral weight modular forms”, Proceeding of A.M.S, Vol.130(11), 3125-3131, 2002.
    80. Y. Choie and W.Eholzer, “Jacobi forms and GRC-algebra, Rocky Mountain Journal of Mathematics”, Vol. 31, 1265-1365, 2001.
    81. Y. Choie and P.Sole, ” Gleason formula for Ozeki polynomials”, Journal of Combinatorial Theory, Series A, Vol.98, 60-73, 2002
    82. Y. Choie and H.Kim, “Codes over $\mathbb{Z}_{2m}$ and Jacobi forms of genus $n$”, Journal of Combinatorial Theory-Series A, 95, 335-348, 2001.
    83. Y. Choie and W.Kohnen, “Special values of Koecher-Maass series of Siegel cusp forms”,Pacific Journal of Mathematics, Vol. 198, No.2, 373-384, 2001.
    84. Y. Choie and H.Kim, “An analogy of Bol’s result on Jacobi and Siegel modular forms” , Journal of Mathematical analysis and its applications, 257, 79-88, 2001.
    85. Y. Choie and N.Kim, “The Complete weight enumerator of Type II code over ${ Z}_{2m}$ and Jacobi forms”,IEEE, Transaction on Information Theory, Vol 47, 1, 396-399, 2001.
    86. Y. Choie, Morain and P. Sole, “Rankin-Cohen Brackets and Invariant Theory”, Journal of Algebraic Combinatorics, Vol.13, No.1, 5-13, 2001
    87. Y. Choie, “Half integral weight Jacobi forms and Heat operator”, Manuscripta, 104, 123-135, 2001.
    88. Y. Choie and MH. Lee, “Mixed Siegel modular forms and Special values of Certain Dirichlet series”, Monatshefte fur Mathematik, 131, 109-122, 2000.
    89. Y. Choie and H.Kim, “Differential operators and Jacobi forms of several variables”, Journal of Number Theory, 82, 40-63, 2000.
    90. Y. Choie and MH. Lee, “Mellin transforms and mixed cusp forms”, Canadian Mathematical Bulletin . Vol.42, 263-273,1999.
    91. Y. Choie, “Multilinear differential operators on Siegel modular forms of genus 1 and 2”, Journal of Mathematical Analysis and Application, 232, 34-44, 1999.
    92. Y. Choie, “Hecke operator and Pseudo-differential operator”, Applied Mathematical Letter\, Vol.11, No. 5, 29-34, 1998.
    93. Y. Choie, “Jacobi forms and Heat operator II”, Illinois Journal of Mathematics, Vol.42, No.2, 179-186, 1998.
    94. Y. Choie and W. Eholzer, “Rankin-Cohen operators of Jacobi and Siegel forms”, Journal of Number theory, Vol.68, No.2, 160-177, 1998.
    95. Y. Choie, “Constructions of Mixed automorphic forms”, Journal of Australian Math. Soc. Series A, 63, No.3, 390-395, 1997.
    96. Y. Choie and W. Kohnen, “Rankin’s method on Jacobi forms”, ABH Math Seminar Hamburg, $ 67, 307-314$, 1997.
    97. Y. Choie, “Correspondence among Eisenstein series $E_{2,1}(\tau,z), E_{2}(\tau), H_{3/2}(\tau)”,$ Manuscripta Mathematica, Vol.$93$, Fasc.$2$, $177-187$, 1997.
    98. Y. Choie, “Jacobi forms and the Heat operator”, Mathematische Zeitschrift, 225, No$1, 95-101$, 1997.
    99. Y. Choie, “A short note on the full Jacobi group”, Proceedings of A.M.S., Vol $123$ No. $9$, $2625-2628$, 1995.
    100. Y. Choie, H. Kim and M. Knopp, “Construction of Jacobi forms”, Mathematische Zeitschrift, 219, 71-76, 1995.
    101. Y. Choie, “Hecke operators on rational period functions on the Hecke groups”, Results in Mathematics, Vol.25, 40-49, 1994.
    102. Y. Choie and D. Zagier, “Rational period functions for PSL(2, Z)”, Contempory Mathematics, A tribute to Emil Grosswald: Number Theory and Related Analysis, 143, 89-108, 1993.
    103. Y. Choie, Rational period functions, class numbers and Diophantine equations, Journal of Number Theory, Vol. 42, 158-188, 1992.
    104. Y. Choie, S. Kim and C.N. Lee, Chaotic dynamics and the geometry of the error surface in neural networks”. Phys. D 55 (1992), no. 1-2, 113–120
    105. Y. Choie and A. Parson, Rational period functions and indefinite binary quadratic forms II, Illinois Journal of Mathematics, Vol. 35, No.3, 374-400, 1991.
    106. Y. Choie and A. Parson, Congruence relations and periods of cusp forms for the Hecke groups $G(\sqrt2)$ and $G(\sqrt3)$, Results in Mathematics, Vol.17, 57-77, 1990.
    107. Y. Choie and A. Parson, Rational period functions and indefinite binary quadratic forms I, Mathematische Annalen, 286, 697-707, 1990.
    108. Y. Choie, Rational period functions for the modular group and real quadratic fields, Illinois Journal of Mathematics, vol. 33, N. 3, Fall, 495-529, 1989.